# SDR PNSA990505

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE SURGED ON TAKEOFF.  TAKEOFF WAS ABORTED.  PILOT DETERMINED THE ENGINE HAD SURGED DUE TO TEMP LIMITER BYPASS. SECOND TAKEOFF WAS NORMAL NO FURTHER PROBLEMS NOTED.
